Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. \v Zeni\v sek
Title: Nonlinear elliptic and evolution problems and their finite element approximations
Additional book information: Academic Press, London 1990, 422 pp.,\ US$45.00. ISBN 0-12-779560-X.

Review Information:

Reviewer: M. Dobrowolski
Journal: Bull. Amer. Math. Soc. 26 (1992), 336-339
DOI: https://doi.org/10.1090/S0273-0979-1992-00263-X